MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 2.4GHz; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems IntelliVue MX40 2.4GHz; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number MX40 - 2.4
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the mx40 2.4 ghz smart hopping indicating that when a patient had a 27-beat run of supraventricular tachycardia (svt), the monitor did not alarm, so the arrythmia was not noticed right away.The default configuration had svt arrythmia alarms turned off; however, it was unclear if the svt alarm was turned off or on at the time of this event.The default configuration for an svt alarm is a heartrate of 180 and a run of 10.When the patient had the arrythmia event, the patient's heartrate was in the 130's.There was no report of actual harm.
 
Additional Manufacturer Narrative
A philips clinical transformation manager spoke to the customer, who confirmed that they lowered the hr parameter for the svt alarm to resolve the issue.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
IntelliVue MX40 2.4GHz
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50884065
Report Number1218950-2026-100660
Device Sequence Number9939350
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - 2.4
Device Catalogue Number865351
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown